ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

April 2017 , Volume 37 , Issue 4

Select all articles

Export/Reference:

On a resonant mean field type equation: A "critical point at Infinity" approach
Mohameden Ahmedou, Mohamed Ben Ayed and Marcello Lucia
2017, 37(4): 1789-1818 doi: 10.3934/dcds.2017075 +[Abstract](1133) +[HTML](2) +[PDF](553.5KB)
The stochastic value function in metric measure spaces
Ugo Bessi
2017, 37(4): 1819-1839 doi: 10.3934/dcds.2017076 +[Abstract](991) +[HTML](2) +[PDF](230.2KB)
Local criteria for blowup in two-dimensional chemotaxis models
Piotr Biler, Tomasz Cieślak, Grzegorz Karch and Jacek Zienkiewicz
2017, 37(4): 1841-1856 doi: 10.3934/dcds.2017077 +[Abstract](1055) +[HTML](5) +[PDF](424.5KB)
Bifurcation at infinity for a semilinear wave equation with non-monotone nonlinearity
José Caicedo, Alfonso Castro and Arturo Sanjuán
2017, 37(4): 1857-1865 doi: 10.3934/dcds.2017078 +[Abstract](1133) +[HTML](4) +[PDF](402.7KB)
Quasi-periodic solutions for perturbed generalized nonlinear vibrating string equation with singularities
Chengming Cao and Xiaoping Yuan
2017, 37(4): 1867-1901 doi: 10.3934/dcds.2017079 +[Abstract](1089) +[HTML](6) +[PDF](548.6KB)
An existence proof of a symmetric periodic orbit in the octahedral six-body problem
Anete S. Cavalcanti
2017, 37(4): 1903-1922 doi: 10.3934/dcds.2017080 +[Abstract](1185) +[HTML](4) +[PDF](1237.8KB)
Regularity of 3D axisymmetric Navier-Stokes equations
Hui Chen, Daoyuan Fang and Ting Zhang
2017, 37(4): 1923-1939 doi: 10.3934/dcds.2017081 +[Abstract](1247) +[HTML](10) +[PDF](472.4KB)
On specification and measure expansiveness
Welington Cordeiro, Manfred Denker and Xuan Zhang
2017, 37(4): 1941-1957 doi: 10.3934/dcds.2017082 +[Abstract](1321) +[HTML](14) +[PDF](383.8KB)
Almost automorphic delayed differential equations and Lasota-Wazewska model
Aníbal Coronel, Christopher Maulén, Manuel Pinto and Daniel Sepúlveda
2017, 37(4): 1959-1977 doi: 10.3934/dcds.2017083 +[Abstract](1198) +[HTML](4) +[PDF](467.5KB)
Minimal mass non-scattering solutions of the focusing L2-critical Hartree equations with radial data
Yanfang Gao and Zhiyong Wang
2017, 37(4): 1979-2007 doi: 10.3934/dcds.2017084 +[Abstract](1433) +[HTML](6) +[PDF](545.8KB)
A unified approach to weighted Hardy type inequalities on Carnot groups
Jerome A. Goldstein, Ismail Kombe and Abdullah Yener
2017, 37(4): 2009-2021 doi: 10.3934/dcds.2017085 +[Abstract](1273) +[HTML](5) +[PDF](426.6KB)
Performance bounds for the mean-field limit of constrained dynamics
Michael Herty and Mattia Zanella
2017, 37(4): 2023-2043 doi: 10.3934/dcds.2017086 +[Abstract](1509) +[HTML](2) +[PDF](3599.6KB)
Global well-posedness and large time behavior of classical solutions to the diffusion approximation model in radiation hydrodynamics
Peng Jiang
2017, 37(4): 2045-2063 doi: 10.3934/dcds.2017087 +[Abstract](1162) +[HTML](2) +[PDF](457.4KB)
Long-time stability of small FPU solitary waves
Amjad Khan and Dmitry E. Pelinovsky
2017, 37(4): 2065-2075 doi: 10.3934/dcds.2017088 +[Abstract](1156) +[HTML](3) +[PDF](428.0KB)
Almost global existence for cubic nonlinear Schrödinger equations in one space dimension
Jason Murphy and Fabio Pusateri
2017, 37(4): 2077-2102 doi: 10.3934/dcds.2017089 +[Abstract](1218) +[HTML](6) +[PDF](567.6KB)
On the local C1, α solution of ideal magneto-hydrodynamical equations
Shu-Guang Shao, Shu Wang, Wen-Qing Xu and Yu-Li Ge
2017, 37(4): 2103-2113 doi: 10.3934/dcds.2017090 +[Abstract](1167) +[HTML](6) +[PDF](367.1KB)
Degenerate with respect to parameters fold-Hopf bifurcations
Gheorghe Tigan
2017, 37(4): 2115-2140 doi: 10.3934/dcds.2017091 +[Abstract](1675) +[HTML](1112) +[PDF](813.0KB)
A KAM theorem for the elliptic lower dimensional tori with one normal frequency in reversible systems
Xiaocai Wang, Junxiang Xu and Dongfeng Zhang
2017, 37(4): 2141-2160 doi: 10.3934/dcds.2017092 +[Abstract](1134) +[HTML](6) +[PDF](489.6KB)
Existence-uniqueness and exponential estimate of pathwise solutions of retarded stochastic evolution systems with time smooth diffusion coefficients
Daoyi Xu and Weisong Zhou
2017, 37(4): 2161-2180 doi: 10.3934/dcds.2017093 +[Abstract](1147) +[HTML](5) +[PDF](508.8KB)
Global attractor for a strongly damped wave equation with fully supercritical nonlinearities
Zhijian Yang and Zhiming Liu
2017, 37(4): 2181-2205 doi: 10.3934/dcds.2017094 +[Abstract](1340) +[HTML](4) +[PDF](540.7KB)
Multiple solutions with constant sign of a Dirichlet problem for a class of elliptic systems with variable exponent growth
Li Yin, Jinghua Yao, Qihu Zhang and Chunshan Zhao
2017, 37(4): 2207-2226 doi: 10.3934/dcds.2017095 +[Abstract](1116) +[HTML](2) +[PDF](493.2KB)
Suspension of the billiard maps in the Lazutkin's coordinate
Jianlu Zhang
2017, 37(4): 2227-2242 doi: 10.3934/dcds.2017096 +[Abstract](1020) +[HTML](7) +[PDF](528.6KB)
Wave breaking and global existence for the periodic rotation-Camassa-Holm system
Ying Zhang
2017, 37(4): 2243-2257 doi: 10.3934/dcds.2017097 +[Abstract](1039) +[HTML](1) +[PDF](394.0KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]